Alert archive / Washington / Red Flag Warnings in 2024

Red Flag Warning 13, NWS Pendleton, OR

August 5, 20248 counties in Washington

NWS Pendleton, OR issued this red flag warning at Aug 5, 2024, 3:46 AM PDT for 8 counties in Washington. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 5, 2024, 3:46 AM PDT (10:46 UTC)
Expired
Aug 6, 2024, 5:00 PM PDT
In force
37 hr
Issued by
NWS Pendleton, OR

Counties Asotin County, WA, Benton County, WA, Columbia County, WA, Franklin County, WA, Garfield County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 66 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.8 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2024-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2024-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

823 
WWUS86 KPDT 051046
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
346 AM PDT Mon Aug 5 2024

...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY...

.Thunderstorms capable of producing abundant lightning are
possible this morning and again this afternoon and evening.
Isolated thunderstorms are possible mainly this morning across
portions of the east slopes of the Oregon Cascades and Columbia
Basin while this afternoon the thunderstorms are possible across
the eastern Oregon Mountains. Abundant lightning is capable of
producing new fire starts.


ORZ639-WAZ691-694-051700-
/O.NEW.KPDT.FW.W.0013.240805T1046Z-240805T1700Z/
East Slopes of the Northern Oregon Cascades-Lower Columbia Basin-
Yakama Alpine District-
346 AM PDT Mon Aug 5 2024

...RED FLAG WARNING IN EFFECT UNTIL 10 AM PDT THIS MORNING FOR
ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR639, WA691, AND
WA694...

The National Weather Service in Pendleton has issued a Red Flag
Warning for abundant lightning, which is in effect until 10 AM
PDT this morning.

* AFFECTED AREA...Fire Weather Zones 639 East Slopes of the 
  Northern Oregon Cascades, 691 Lower Columbia Basin and 694 
  Yakama Alpine District.

* IMPACTS...Thunderstorms may produce abundant lightning leading
  to new fire starts.  

* THUNDERSTORMS...Isolated to widely scattered. Lightning activity
  level of 2.  

* OUTFLOW WINDS...Gusts as high of 40 to 50 mph are possible near
  thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ643-645-WAZ692-693-051700-
/O.NEW.KPDT.FW.W.0013.240805T1700Z-240806T0000Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-
Southeast Washington Grande Ronde Valley-
346 AM PDT Mon Aug 5 2024

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES
OR643, OR645, WA692, AND WA693...

The National Weather Service in Pendleton has issued a Red Flag
Warning for abundant lightning, which is in effect from 10 AM
this morning to 5 PM PDT this afternoon.

* AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains 
  of Oregon, 645 Wallowa District, 692 Blue Mountains of 
  Washington and 693 Southeast Washington Grande Ronde Valley.

* IMPACTS...Thunderstorms may produce abundant lightning leading
  to new fire starts.

* THUNDERSTORMS...Isolated to scattered. Lightning activity level
  of 2 to 3.

* OUTFLOW WINDS...Gusts as high as 50 mph are possible near
  thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
979 
WWUS86 KPDT 051633
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
933 AM PDT Mon Aug 5 2024

...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY...

.Thunderstorms capable of producing abundant lightning are
possible this morning and again this afternoon and evening.
Isolated thunderstorms are possible mainly this morning across
portions of the east slopes of the Oregon Cascades and Columbia
Basin while this afternoon the thunderstorms are possible across
the eastern Oregon Mountains. Abundant lightning is capable of
producing new fire starts.

ORZ639-WAZ691-694-051745-
/O.EXP.KPDT.FW.W.0013.000000T0000Z-240805T1700Z/
East Slopes of the Northern Oregon Cascades-Lower Columbia Basin-
Yakama Alpine District-
933 AM PDT Mon Aug 5 2024

...RED FLAG WARNING WILL EXPIRE AT 10 AM PDT THIS MORNING FOR
ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR639, WA691, AND
WA694...

The threat has exited the region for the East Slopes of the 
Cascades and the Lower Columbia Basin.

$$

ORZ643-645-WAZ692-693-060000-
/O.CON.KPDT.FW.W.0013.240805T1700Z-240806T0000Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-
Southeast Washington Grande Ronde Valley-
933 AM PDT Mon Aug 5 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643,
OR645, WA692, AND WA693...

* AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains 
  of Oregon, 645 Wallowa District, 692 Blue Mountains of 
  Washington and 693 Southeast Washington Grande Ronde Valley.

* IMPACTS...Thunderstorms may produce abundant lightning leading 
  to new fire starts.

* THUNDERSTORMS...Isolated to scattered. Lightning activity 
  level of 2 to 3.

* OUTFLOW WINDS...Gusts as high as 50 mph are possible near 
  thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
257 
WWUS86 KPDT 052034
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
134 PM PDT Mon Aug 5 2024

...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY THROUGH
TOMORROW...

.Thunderstorms capable of producing abundant lightning are
possible this afternoon through the evening and overnight. 
Isolated thunderstorms are possible across portions of the
the eastern Oregon Mountains through this afternoon, evening and
overnight. Abundant lightning is capable of producing new fire 
starts.

ORZ643-645-WAZ692-693-060445-
/O.EXT.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-
Southeast Washington Grande Ronde Valley-
134 PM PDT Mon Aug 5 2024

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692,
AND WA693...

* AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains 
  of Oregon, 645 Wallowa District, 692 Blue Mountains of 
  Washington and 693 Southeast Washington Grande Ronde Valley.

* IMPACTS...Thunderstorms may produce abundant lightning leading 
  to new fire starts.

* THUNDERSTORMS...Isolated to scattered. Lightning activity level
  of 3.

* OUTFLOW WINDS...Gusts as high as 50 mph are possible near 
  thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
571 
WWUS86 KPDT 060435
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
935 PM PDT Mon Aug 5 2024

...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY THROUGH
TOMORROW...

Isolated thunderstorms capable of abundant lightning are possible
across the northern Blues and Wallowa county beginning Tuesday
morning through the late afternoon. Abundant lightning is capable
of producing new fire starts.

ORZ643-645-WAZ692-693-061500-
/O.CON.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-
Southeast Washington Grande Ronde Valley-
935 PM PDT Mon Aug 5 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692,
AND WA693...

* AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains 
  of Oregon, 645 Wallowa District, 692 Blue Mountains of 
  Washington and 693 Southeast Washington Grande Ronde Valley.

* IMPACTS...Thunderstorms may produce abundant lightning leading 
  to new fire starts.

* THUNDERSTORMS...Isolated to widely scattered. Lightning 
  activity level of 2 to 3.

* OUTFLOW WINDS...Gusts as high as 50 mph are possible near 
  thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
430 
WWUS86 KPDT 061138
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
438 AM PDT Tue Aug 6 2024

...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS THROUGH THIS
AFTERNOON...

Isolated thunderstorms capable of abundant lightning are possible
across the northern Blues and Wallowa county beginning through 
the late afternoon. Abundant lightning is capable of producing new
fire starts.

ORZ643-645-WAZ692-693-070000-
/O.CON.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-
Southeast Washington Grande Ronde Valley-
438 AM PDT Tue Aug 6 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643,
OR645, WA692, AND WA693...

* AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains 
  of Oregon, 645 Wallowa District, 692 Blue Mountains of 
  Washington and 693 Southeast Washington Grande Ronde Valley.

* IMPACTS...Thunderstorms may produce abundant lightning leading 
  to new fire starts.

* THUNDERSTORMS...Isolated to widely scattered. Lightning 
  activity level of 2 to 3.

* OUTFLOW WINDS...Gusts as high as 50 mph are possible near 
  thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
676 
WWUS86 KPDT 062340
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
440 PM PDT Tue Aug 6 2024

...THE THREAT OF ABUNDANT LIGHTNING HAS ENDED...

.The threat of abundant lightning has ended so the Red Flag
Warnings will be allowed to expire at 5PM.

ORZ643-645-WAZ692-693-070045-
/O.EXP.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/
Northern Blue Mountains of Oregon-Wallowa District-
Blue Mountains of Washington-
Southeast Washington Grande Ronde Valley-
440 PM PDT Tue Aug 6 2024

...RED FLAG WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON FOR
ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692,
AND WA693...

The threat of abundant lightning has ended so the Red Flag
Warnings will be allowed to expire at 5PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Aug 4, 10:33 PM PDT, 5 hours 13 minutes earlier.

Area forecast discussion, Aug 4, 10:33 PM PDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
1033 PM PDT Sun Aug 4 2024

Updated Aviation Discussion

.AVIATION...06Z TAFs...VFR conditions to prevail through the
period. CIGS of few-sct AOA 15kft AGL left over from earlier
thunderstorms will impact most sites through tonight into
tomorrow morning. While isolated storms persist across the eastern
OR mountains, not anticipating any other sites being impacted.
Winds will mostly be light, less than 12kts, through the period.
The exception will be at sites DLS/RDM, where winds will be
increasing to 12-17kts with gusts up to around 25kts developing by
18Z(DLS) and 23Z(RDM) tomorrow. Lawhorn/82

&&

.PREV DISCUSSION... /issued 446 PM PDT Sun Aug 4 2024/

.SHORT TERM...Today through Tuesday...The PacNW remains under a
ribbon of enhanced SW flow aloft as it lies between high pressure
over the Four Corners region and a trough centered off the
Washington coast. A broad cumulus field has developed over the
southern half of the forecast area as a result, however showers have
been difficult to come by, with area soundings produced by incident
meteorologists working regional wildfires depicting an airmass that
just isn't quite moist enough to produce any meaningful convection.
Instability is there, however, and CAMs do produce isolated showers
and storms through central Oregon this afternoon, so we'll continue
to keep an eye out for any convective initiation.

We'll remain under this SW flow heading into Monday, with the best
available moisture shifting more eastward into the Blues and Wallowa
County. CAMs are once again spotty in depicting convection, but the
ingredients do seem a bit better compared to today, especially for
Wallowa County. Will hold off on any fire weather products, however,
as storm coverage looks to be too isolated to justify any headlines.

The aforementioned trough will then finally start to move onshore by
Tuesday, enveloping the forecast area with its vort max and
producing breezy conditions, particularly through the Cascade Gaps.
That being said, temps will decrease with the core of the low
overhead, thus not anticipating critical fire weather conditions as
RHs tick up toward the lower 20s. Conditions will admittedly be
borderline, and winds are always a concern given the number of
ongoing wildfire incidents across our forecast area, but do not
think the threat is widespread enough to issue headlines at this
time. Otherwise, the weather for the area becomes more mild overall,
with the trough's arrival helping to usher in more seasonable air
into the PacNW. Evans/74

.LONG TERM...Wednesday through Sunday...

Bottom Line Up Front

1. Temperatures remain at or near normal through the period

2. Diurnally breezy winds return to the Cascade Gaps.

Models are in relatively good agreement with the beginning of the
period. An upper level trough will be over the area and models show
the trough to be dry. Winds will shift to a southwest to zonal flow
bringing diurnally driven Gap winds back to the region as we as
steady temperatures through the period. Clusters are in relatively
form agreement with the main variance being the placement of the
trough.

While the area will be under a more zonal slight southwest flow, the
EFI is showing the temperatures across the region to remain at or
near normal. With that said the NBM and over 85% of the raw
ensembles show the Pendleton area, north/central OR, Kittitas/Yakima
Valleys and the Simcoes to be in the upper 80s to low 90s while the
Gorge, Columbia and John Day Basin will see temperatures in the mid
to upper 90s. Looking at the remaining days, the trend remains fixed
with these temperatures daily through the period with roughly 50% of
the raw ensembles in agreement daily.

Lastly, the westerly flow will lead to the typical diurnal increase
in winds through the primary areas of the Cascades Gaps. Over 60% of
the raw ensembles have the Gorge, Simcoes and the lower Columbia
Basin will see sustained winds of 10 mph. Central OR will see
sustained winds nearing 12 mph while the Kittitas Valley will be
spared. Of course this will depend on where the axis of energy of
the trough lands. If its farther south, then Kittitas Valley my see
winds breezier than 8 mph. As of now, the winds, coupled with the
Rhs are below the critical threshold, so no fire weather concerns at
this time. Bennese/90

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  62  95  61  91 /  20  10   0   0
ALW  66  98  65  95 /  10  20  10   0
PSC  68  99  67  96 /  10  10   0   0
YKM  64  97  62  94 /   0   0   0   0
HRI  66 100  66  95 /  20  10   0   0
ELN  60  94  61  90 /   0   0   0   0
RDM  59  93  55  89 /  30   0   0   0
LGD  60  96  59  90 /  20  30  10   0
GCD  62  98  59  93 /  20  20  10   0
DLS  66  95  62  91 /   0   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...None.
&&

SHORT TERM...74
LONG TERM....90
AVIATION...82

In the hours before

Special weather statement, Aug 4, 10:08 PM PDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Pendleton OR
1008 PM PDT Sun Aug 4 2024

ORZ503-050545-
Southern Blue Mountains of Oregon OR-
1008 PM PDT Sun Aug 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRANT COUNTY
THROUGH 1045 PM PDT...

At 1007 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Long Creek, or 22 miles north of John Day, moving north
at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Granite and Dale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4463 11900 4479 11898 4478 11895 4476 11893
      4477 11887 4480 11889 4480 11894 4483 11898
      4502 11896 4491 11826 4456 11873
TIME...MOT...LOC 0507Z 199DEG 27KT 4472 11881

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BL
Special weather statement, Aug 4, 10:45 PM PDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Pendleton OR
1045 PM PDT Sun Aug 4 2024

ORZ503-050630-
Southern Blue Mountains of Oregon OR-
1045 PM PDT Sun Aug 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL UMATILLA...
SOUTHWESTERN UNION AND NORTHEASTERN GRANT COUNTIES THROUGH 1130 PM
PDT...

At 1045 PM PDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Lehman Hot Springs, or 33 miles west of North Powder,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lehman Hot Springs and Starkey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pendleton Oregon.

&&

LAT...LON 4503 11808 4505 11811 4504 11814 4502 11816
      4502 11819 4496 11823 4482 11854 4493 11877
      4535 11870 4510 11793
TIME...MOT...LOC 0545Z 209DEG 26KT 4496 11860

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BL
Special weather statement, Aug 4, 11:27 PM PDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Pendleton OR
1127 PM PDT Sun Aug 4 2024

ORZ049-050-502-503-050715-
Grande Ronde Valley OR-Southern Blue Mountains of Oregon OR-
Northern Blue Mountains of Oregon OR-Wallowa County OR-
1127 PM PDT Sun Aug 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN UNION COUNTY
THROUGH 1215 AM PDT...

At 1125 PM PDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Starkey, or 21 miles southwest of La Grande, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Grande, Union, Island City, Cove, Imbler, Summerville, Hilgard,
and Starkey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4503 11837 4519 11848 4555 11799 4520 11766
TIME...MOT...LOC 0625Z 229DEG 17KT 4511 11839

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

LN

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 5:29 PM PDTSpecial Weather StatementPDTWheeler46 min
Aug 4, 5:59 PM PDTSevere Thunderstorm WarningPDTGilliam, Sherman, Wasco, Wheeler46 min
Aug 4, 6:02 PM PDTSpecial Weather StatementPDTJefferson43 min
Aug 4, 6:21 PM PDTSpecial Weather StatementPDTJefferson39 min
Aug 4, 6:46 PM PDTSpecial Weather StatementPDTJefferson44 min
Aug 4, 6:50 PM PDTSpecial Weather StatementPDTMorrow40 min
Aug 4, 6:58 PM PDTSevere Thunderstorm WarningPDTGrant, Morrow, Umatilla, Wheeler47 min
Aug 4, 7:23 PM PDTSpecial Weather StatementPDTWheeler37 min
Aug 4, 7:38 PM PDTSevere Thunderstorm WarningPDTGrant, Umatilla52 min
Aug 4, 8:43 PM PDTSpecial Weather StatementPDTUnion32 min
Aug 4, 8:46 PM PDTSpecial Weather StatementPDTSherman29 min
Aug 4, 9:14 PM PDTSpecial Weather StatementPDTUnion46 min
Aug 4, 9:29 PM PDTSpecial Weather StatementPDTGrant46 min
Aug 4, 10:08 PM PDTSpecial Weather StatementPDTGrant37 min
Aug 4, 10:45 PM PDTSpecial Weather StatementPDTUnion45 min
Aug 4, 11:27 PM PDTSpecial Weather StatementPDTUnion48 min
Aug 5, 7:20 AM PDTSpecial Weather StatementPDTWallowa25 min
Aug 5, 2:55 PM PDTSpecial Weather StatementPDTWallowa35 min
Aug 5, 3:17 PM PDTSpecial Weather StatementPDTWallowa28 min
Aug 5, 3:42 PM PDTSpecial Weather StatementPDTUnion33 min
Aug 5, 4:00 PM PDTSevere Thunderstorm WarningPDTUnion, Wallowa48 min
Aug 5, 4:33 PM PDTSpecial Weather StatementPDTWallowa57 min
Aug 5, 4:48 PM PDTSpecial Weather StatementPDTWallowa42 min
Aug 5, 4:52 PM PDTSevere Thunderstorm WarningPDTWallowa41 min
Aug 5, 5:58 AM PDTSpecial Weather StatementPDTColumbia47 min

Nearby

Red Flag Warnings in Washington, 2024Red Flag Warnings in Oregon, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.